Nathan Owen Ilten
Nathan Owen Ilten
Assistant Professor, Simon Fraser University
Подтвержден адрес электронной почты в домене sfu.ca - Главная страница
Название
Процитировано
Процитировано
Год
The geometry of T-varieties
K Altmann, NO Ilten, L Petersen, H Süß, R Vollmert
Contributions to algebraic geometry, 17-69, 2012
722012
K-stability for Fano manifolds with torus action of complexity
N Ilten, H Süß
Duke Mathematical Journal 166 (1), 177-204, 2017
362017
Toric degenerations of Fano threefolds giving weak Landau–Ginzburg models
NO Ilten, J Lewis, V Przyjalkowski
Journal of Algebra 374, 104-121, 2013
362013
Deformations of rational T-varieties
NO Ilten, R Vollmert
arXiv preprint arXiv:0903.1393, 2009
362009
Polarized complexity-one T-varieties
NO Ilten, H Süß
arXiv preprint arXiv:0910.5919, 2009
332009
Deformations of smooth toric surfaces
NO Ilten
manuscripta mathematica 134 (1-2), 123-137, 2011
202011
Mutations of Laurent polynomials and flat families with toric fibers
NO Ilten
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 8, 047, 2012
172012
Versal deformations and local Hilbert schemes
N Ilten
Journal of Software for Algebra and Geometry 4 (1), 12-16, 2012
17*2012
Hilbert schemes and toric degenerations for low degree Fano threefolds
JA Christophersen, N Ilten
Journal für die reine und angewandte Mathematik 2016 (717), 77-100, 2016
14*2016
Upgrading and downgrading torus actions
NO Ilten, R Vollmert
Journal of Pure and Applied Algebra 217 (9), 1583-1604, 2013
142013
Product ranks of the 3× 3 determinant and permanent
N Ilten, Z Teitler
Canadian Mathematical Bulletin 59 (2), 311-319, 2016
132016
Degenerations to Unobstructed Fano Stanley-Reisner Schemes
JA Christophersen, NO Ilten
Arxiv preprint arXiv:1102.4521, 2012
112012
Exceptional sequences on rational -surfaces
A Hochenegger, NO Ilten
manuscripta mathematica 142 (1-2), 1-34, 2013
102013
Deformations of rational varieties with codimension-one torus action
NO Ilten
102010
Rational Complexity-One -Varieties Are Well-Poised
N Ilten, C Manon
International Mathematics Research Notices, 0
10
Fano schemes of determinants and permanents
M Chan, N Ilten
Algebra & Number Theory 9 (3), 629-679, 2015
82015
One-parameter toric deformations of cyclic quotient singularities
NO Ilten
Journal of Pure and Applied Algebra 213 (6), 1086-1096, 2009
82009
Families of Invariant Divisors on Rational Complexity-One T-Varieties
A Hochenegger, NO Ilten
Arxiv preprint arXiv:0906.4292, 2011
7*2011
Khovanskii-finite valuations, rational curves, and torus actions
N Ilten, M Wrobel
arXiv preprint arXiv:1807.08780, 2018
62018
Fano schemes of lines on toric surfaces
N Ilten
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 57 …, 2016
62016
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20